# SDR ASAA2023100945523

- Difficulty date: October 9, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 29,695 hours, 9,126 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATED, COMPLIED WITH QRH PROCEDURES. GROUNDED - YES. PERFOMRED BITE OF PACK TEMP CONTROLLER IAW FIM 21-62 TASK 801. FOUND FAULT IN PREVIOUS HISTORY FOR "FLT DECK TRIM VALVE". PERFOMRED FIM 21-62 TASK 832. PER INITIAL EVALUATION FAULT RESET SUCESSFUL NO FURTHER ACTION REQUIRED. THIS CLEARS 21-21G. SEAMC DAVE NOTIFIED. PLACARD REMOVED.
